Sirl_computable bounds_2007.pdf (278.14 kB)

Computable bounds for the decay parameter of a birth-death process

Download (278.14 kB)
journal contribution
posted on 28.09.2011, 10:55 by David Sirl, Hanjun Zhang, Phil Pollett
We present bounds on the decay parameter for absorbing birth--death processes adapted from results of Chen (2000), (2001). We address numerical issues associated with computing these bounds, and assess their accuracy for several models, including the stochastic logistic model, for which estimates of the decay parameter have been obtained previously by Nåsell (2001).

History

School

  • Science

Department

  • Mathematics Education Centre

Citation

SIRL, D., ZHANG, H. and POLLETT, P., 2007. Computable bounds for the decay parameter of a birth-death process. Journal of Applied Probability, 44 (2), pp. 475-490.

Publisher

© Applied Probability Trust

Version

AM (Accepted Manuscript)

Publication date

2007

Notes

This article was published in the Journal of Applied Probability [© Applied Probability Trust] and the definitive version is available at: http://dx.doi.org/10.1239/jap/1183667415

ISSN

0021-9002

Language

en

Exports

Logo branding

Categories

Exports